Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 14, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Feb 8, 2008, 7:28 AM EST. It took effect at Feb 8, 2008, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2008, 7:28 AM EST (12:28 UTC)
- In effect from
- Feb 8, 2008, 12:00 PM EST
- Expired
- Feb 8, 2008, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 081228 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 628 AM CST FRI FEB 8 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON FOR THE INTERIOR PORTIONS OF SANTA ROSA AND OKALOOSA COUNTIES IN NORTHWEST FLORIDA DUE TO MARGINAL DURATION OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE COUNTIES OF ESCAMBIA...SANTA ROSA...OKALOOSA AND COASTAL WALTON DUE TO LONG DURATION OF LOW RELATIVE HUMIDITY... .A WEAK COLD FRONT WILL MOVE THROUGH THE REGION EARLY SATURDAY MORNING AND USHER DRIER AIR INTO THE REGION. AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS OVER THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE ALTHOUGH THE DURATION WILL BE MARGINAL. AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS OVER THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE AGAIN ON SATURDAY BUT WILL NOT SATISFY DURATION REQUIREMENTS. A LONGER DURATION OF LOW RELATIVE HUMIDITIES WILL OCCUR ON SUNDAY ACROSS THE NORTHWEST FLORIDA PANHANDLE. FLZ003-005-090430- /O.NEW.KMOB.FW.W.0014.080208T1700Z-080208T2300Z/ /O.NEW.KMOB.FW.A.0013.080210T1600Z-080211T0000Z/ INLAND SANTA ROSA-INLAND OKALOOSA- 628 AM CST FRI FEB 8 2008 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED AND IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ001-002-004-006-008-090430- /O.NEW.KMOB.FW.A.0013.080210T1600Z-080211T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA-COASTAL WALTON- 628 AM CST FRI FEB 8 2008 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
1 follow-up statement
000 WWUS84 KMOB 081946 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 146 PM CST FRI FEB 8 2008 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON FOR THE INTERIOR PORTIONS OF SANTA ROSA AND OKALOOSA COUNTIES IN NORTHWEST FLORIDA DUE TO MARGINAL DURATION OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE COUNTIES OF ESCAMBIA...SANTA ROSA...OKALOOSA AND COASTAL WALTON DUE TO LONG DURATION OF LOW RELATIVE HUMIDITY... .A WEAK COLD FRONT WILL BRING IN DRY AIR THROUGH SATURDAY MORNING. ON SATURDAY AFTERNOON THE AIR WILL NOT BE DRY ENOUGH FOR LONG ENOUGH TO MEET FIRE WEATHER WATCH CRITERIA OVER INTERIOR NORTHWEST FLORIDA. SUNDAY AFTERNOON RELATIVE HUMIDITY WILL DROP FURTHER THUS MEETING FIRE DANGER CRITERIA OVER THE NORTHWEST FLORIDA PANHANDLE. FLZ003-005-091200- /O.CON.KMOB.FW.W.0014.000000T0000Z-080208T2300Z/ /O.CON.KMOB.FW.A.0013.080210T1600Z-080211T0000Z/ INLAND SANTA ROSA-INLAND OKALOOSA- 146 PM CST FRI FEB 8 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ001-002-004-006-008-091200- /O.CON.KMOB.FW.A.0013.080210T1600Z-080211T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA-COASTAL WALTON- 146 PM CST FRI FEB 8 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Feb 8, 4:33 AM EST, 2 hours 55 minutes earlier.
Area forecast discussion, Feb 8, 4:33 AM EST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
333 AM CST FRI FEB 8 2008
.SHORT TERM (TODAY AND TONIGHT)...HIGH PRESSURE CENTERED OVER SOUTH
LA AND THE ADJACENT GULF WATERS WILL DRIFT EASTWARD OVER THE NORTH
CENTRAL AND NORTHEAST GULF THROUGH TONIGHT. AS THE SFC RIDGE SHIFTS
EAST A WEST TO SOUTHWEST WIND FLOW WILL BECOME BETTERED DEVELOPED
LATER TODAY AND EARLY TONIGHT. WIND SPEEDS MAY BE ENHANCED ALONG THE
IMMEDIATE COAST FROM SEABREEZE EFFECTS THIS AFTERNOON AND EARLY THIS
EVENING. OTHERWISE MOSTLY SUNNY SKIES WITH SLIGHTLY WARMER TEMPS
THAN YESTERDAY CAN BE EXPECTED LATER TODAY. WENT SLIGHTLY LOWER THEN
THE CURRENT MAVMOS FOR TEMPS MAINLY DUE TO PERSISTENCE AND THE
EFFECTS FROM THE COOL INSHORE WATER TEMPS. /32
&&
.LONG TERM (SATURDAY THROUGH THURSDAY)...A LONGWAVE TROF PATTERN
OVER THE EASTERN STATES SATURDAY MORNING SHIFTS INTO THE ATLANTIC
THROUGH SUNDAY WITH A LARGE SURFACE RIDGE BUILDING INTO THE EASTERN
STATES. A LOW AMPLITUDE UPPER RIDGE MOVES ACROSS THE EASTERN STATES
ON MONDAY WHILE A STRONG SHORTWAVE SYSTEM MOVES INTO THE WESTERN
PLAINS. DRY SURFACE HIGH PRESSURE PERSISTS OVER THE REGION
MEANWHILE PROMOTING MILD DAYTIME TEMPERATURES AND NEAR SEASONABLE
OVERNIGHT TEMPERATURES. THIS NEXT SYSTEM ADVANCES EASTWARD AND
BRINGS A COLD FRONT THROUGH THE FORECAST AREA TUESDAY NIGHT INTO
WEDNESDAY MORNING. THIS SYSTEM ALSO SPORTS A 50-55 KNOT 850 MB JET
BUT THE NOCTURNAL PASSAGE LIMITS SURFACE BASED CAPES TO 200-400
J/KG. SPC DOES NOT HAVE ANY AREA OUTLOOKED DURING THIS TIME FRAME
AND WILL JUST NEED TO MONITOR FOR NOW. DRY CONDITIONS FOLLOW FOR
THURSDAY IN THE WAKE OF THE FRONT WITH GENERALLY MILD TEMPERATURES.
/29
&&
.MARINE...HIGH PRESSURE CENTERED OVER SOUTH LOUISIANA WILL DRIFT
EASTWARD OVER THE NORTH CENTRAL GULF THROUGH SATURDAY. NORTHERLY
WESTERLY WINDS THIS MORNING WILL BECOME MOSTLY WEST THEN SOUTHWEST
LATER TODAY. WIND GUSTS TO AROUND 17 KTS OVER INLAND BAYS AND SOUNDS
WILL BE POSSIBLE THIS AFTERNOON DUE TO A GOOD SEABREEZE CIRCULATION
SETTING UP THIS AFTERNOON. NORTHERLY WINDS AND SEAS WILL BUILD
SLIGHTLY LATE SATURDAY NIGHT AND EARLY SUNDAY AS HIGH PRESSURE
REBUILDS FROM THE WEST. A MODERATE TO STRONG EASTERLY WIND FLOW WILL
DEVELOP MONDAY AFTERNOON THROUGH TUESDAY IN RESPONSE TO A COLD FRONT
APPROACHING FROM THE WEST. /32
&&
.FIRE WEATHER...RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS
JUST IN EXCESS OF FOUR HOURS OVER THE INTERIOR PORTION OF THE SANTA
ROSA AND OKALOOSA THIS AFTERNOON. HAVE ISSUED A RED FLAG WARNING
FOR THIS AREA. RELATIVE HUMIDITIES WILL DROP BRIEFLY BELOW CRITICAL
LEVELS IN THIS SAME GENERAL AREA ON SATURDAY BUT WILL NOT SATISFY
DURATION REQUIREMENTS. DRIER AIR AND WARMER TEMPERATURES ON SUNDAY
WILL RESULT IN A RATHER LONG DURATION OF RELATIVE HUMIDITIES BELOW
CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE. GRANTED IT IS
THE THIRD PERIOD...BUT CONSIDERING THE LONG DURATION OPTED TO ISSUE
A FIRE WEATHER WATCH FOR SUNDAY FOR THE NORTHWEST FLORIDA PANHANDLE.
/29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 65 43 70 41 / 05 05 10 05
PENSACOLA 63 46 70 44 / 05 05 05 05
DESTIN 62 49 68 47 / 00 05 05 05
EVERGREEN 62 37 69 34 / 05 05 10 05
WAYNESBORO 64 39 68 32 / 05 05 10 05
CAMDEN 62 37 67 34 / 05 05 10 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 11 AM FRIDAY TO 5 PM FRIDAY FOR THE
FOLLOWING ZONES: INLAND OKALOOSA...AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 10 AM SUNDAY TO 6 PM SUNDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...COASTAL WALTON...INLAND ESCAMBIA...
INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...NONE.
GM...NONE.
&&
29 EVERSOLE
32 ESBENSENHazardous weather outlook, Feb 8, 5:45 AM EST, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 445 AM CST FRI FEB 8 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-091200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 445 AM CST FRI FEB 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT. WIDESPREAD SEVERE OR HAZARDOUS WEATHER IS NOT ANTICIPATED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE TUESDAY OR EARLY WEDNESDAY AS A COLD FRONT APPROACHES FROM THE WEST. AT THIS TIME WIDESPREAD SEVERE OR HAZARDOUS WEATHER IS NOT ANTICIPATED THROUGH THE FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER OPERATIONS IS NOT EXPECTED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 7:28 AM EST | Fire Weather Watch | MOB | Walton | 32 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.